# SDR AALA202412090414

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 33,042 hours, 14,341 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. FOUND SCREW COMING LOOSE ON TOP TRACK INTERFERING WITH DOOR ROLLER, TIGHTEN SCREW, OPERTIONAL CHECK GOOD.
